# SDR FDEA201906171316

- Difficulty date: June 17, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11F
- Aircraft serial: 48769
- Aircraft time: 67,177 hours, 15,041 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017501
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE - NOSE LANDING GEAR WHEEL WELL LEFT HAND TRUNNION FITTING CRACKED .  NOSE LANDING GEAR WHEEL WELL LEFT HAND TRUNNION FITTING CRACKED AREA REPAIRED   AS PER SRM 43-10-14-2R FIGURE 202 REPAIR 2, REPETITIVE INSPECTION REQUIRED INITIAL AT   1.500 CYCLES AND REPETITIVE INSPECTION AT 1.500 CYCLES AS PER SRM 53-10-14-2R TABLE   201 REPAIR 2, METHOD HFEC. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
